# SDR C2XA08RI089

- Difficulty date: June 15, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2580 - EWR - FLIGHT CREW REPORTED NOSE LANDING GEAR MAKES LOUD THUMP DURING RETRACTION.  EWR MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR DOWNLOCK PROXIMITY SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
